Hail, Lincoln
- When
- July 23, 4:29 PM CST
- Where
- Lincoln County, 1 mi E of Stroud
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.750, -96.650
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jul 23, 2:05 PM CST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 305 PM CDT SAT JUL 23 2005 .DISCUSSION... A FEW SHWRS/TSTMS HAVE DEVELOPED THIS AFTN IN EASTERN OK. THESE SHWRS/TSTMS WILL AFFECT THE SE QUARTER OF THE FA THRU EARLY EVENING. UPR RIDGE WILL CONT TO SHIFT TO THE EAST WHICH SHOULD CAUSE TEMPS TO BE A FEW DEGREES COOLER OVR THE NEXT COUPLE OF DAYS FOR MANY LOCATIONS. HOWEVER...WITH MOISTURE STILL IN THE AREA HEAT INDICES WILL CONT TO MAKE CONDITIONS UNCOMFORTABLE FOR MOST PEOPLE INTO EARLY NEXT WEEK. UPR TROUGH IS EXPECTED TO PUSH A COLD FRONT INTO THE SOUTHERN PLAINS TUES NITE/WED. THE FRONT WILL BRING COOLER TEMPS AND THE POSSIBILITY OF RAIN TO THE FA. DID NOT GO AS LOW AS MAV GUIDANCE WED AND THU BUT DID LOWER TEMPS A FEW DEGREES THESE DAYS. TEMPS WILL GRADUALLY WARM BACK UP LATE THIS WEEK INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 74 99 74 98 / 0 10 10 10 HOBART OK 74 102 74 99 / 0 10 10 10 WICHITA FALLS TX 76 101 75 99 / 0 10 10 10 GAGE OK 71 100 71 99 / 0 0 10 10 PONCA CITY OK 75 100 76 99 / 0 10 10 10 DURANT OK 75 99 75 97 / 20 10 10 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 09/25
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT JUL 23 2005
OKZ004>048-050>052-TXZ083>090-241200-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO SEVERE STORMS ARE EXPECTED. ISOLATED THUNDERSTORMS ARE POSSIBLE
THIS AFTERNOON AND EVENING IN SOUTHEAST OKLAHOMA.
DISCUSSION...
ISOLATED THUNDERSTORMS MAY DEVELOP OR MOVE WEST INTO SOUTHEAST
OKLAHOMA LATE THIS AFTERNOON...BUT WOULD DISSIPATE BY MID-EVENING.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUL 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...5 PERCENT.
OTHER HAZARDOUS WEATHER...
AFTERNOON TEMPERATURES AROUND 100 DEGREES AND THE HIGH MOISTURE
CONTENT OF THE AIR WILL ALLOW HEAT INDEX VALUES IN THE 102 TO 108
DEGREE RANGE. REFER TO THE SPECIAL WEATHER STATEMENT FOR DETAILS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT CHANCE OF THUNDERSTORMS EXISTS DURING THE MIDDLE OF NEXT
WEEK BECAUSE OF THE EXPECTED PROXIMITY TO OKLAHOMA OF A COLD FRONT.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SUNDAY.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 323 PM CDT SAT JUL 23 2005 OKZ032-232045- HUGHES OK- 323 PM CDT SAT JUL 23 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY. STRONG THUNDERSTORMS WERE LOCATED 3 MILES NORTHWEST OF LAMAR AND 1 MILE SOUTHEAST OF DUSTIN AT 323 PM CDT...MOVING WEST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 347 PM CDT SAT JUL 23 2005 OKZ032-232115- HUGHES OK- 347 PM CDT SAT JUL 23 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF WETUMKA AT 347 PM CDT...MOVING NORTHWEST AT 10 MPH. SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT THIS TIME. HOWEVER...SMALL HAIL AND WIND GUSTS TO 45 MPH ARE POSSIBLE. PEOPLE IN HUGHES COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 428 PM CDT SAT JUL 23 2005 OKZ031-232200- SEMINOLE OK- 428 PM CDT SAT JUL 23 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR SEMINOLE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF CROMWELL AT 428 PM CDT...MOVING NORTHWEST AT 10 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. GUSTY WINDS FROM THIS STORM WILL ALSO EXTEND AS FAR WEST AS SEMINOLE AND LITTLE. PEOPLE IN SEMINOLE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 11
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 523 PM CDT SAT JUL 23 2005 OKZ026-232245- LINCOLN OK- 523 PM CDT SAT JUL 23 2005 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER STROUD AT 523 PM CDT...MOVING NORTHWEST AT 20 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. SOME STRENGTHENING IS POSSIBLE OVER THE NEXT 15 MINUTES.
The Norman radar (KTLX), 73 km away, was scanning. The volume nearest the first event began at 22:27 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5467593.